Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Irregular periods. Taken birth control. Had periods, pregnancy symptoms. Am I pregnant?

I have always had an irregular period , so i was put on birth control to help regulate my periods, i have been taking it for about 9 months its help regulate everything, the past 2wks i havent been taking it and me and my husband have been having unprotected sex, and this past week i have been really tired, swallen feet and my face has been getting flushed and hot and my breasts have been tender and i just had a really light 3 day period and im just wondering if i could be pregnant?
Asked On : Fri, 18 May 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi, your light 3 day period may be as a result of discontinuation of the pill especially if periods came on or before the expected date . However to be sure you could get a serum beta hcg test or simpler urine pregnancy test done and visit your gynaec if positive.
Answered: Mon, 14 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor